Are my anti-depressents having a negative effect on me.

Patient

Q: I take anti-depressants (effexor) and at the start of 2015 I told myself that no matter how much pain I was in I was going to work out.. I was euphoric after my workouts and I was doing so much better (mentally wise) and near the last week of January I've been getting depressed all over again. I don't know why, I exercise about 55 minutes a day, and everything is going well in my life. I thought that maybe my depression medication was too high and that too many endorphins were having a negative effect on me; but when I spoke to my doctor about it he told me he was going to put me to 220 mg of effexor instead of 187.5 mg. Is this going to make me worse?

Symptoms:  Symptoms: Huge endorphin rush, and then I flat-line and feel absolutely no emotion for the rest of the day
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews